# SDR ASAA1058512

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,262 hours, 4,746 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 1,746 hours, 552 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO DEPARTURE THE BATTERY DISCHARGE LIGHT ILLUMINATED DC AMPS 6 DC VOLTS 27.  PERFORMED FIM TASK 24 31 00 810 801, NO FAULTS FOUND AND NO HISTORY IN THE PAST 90 DAYS.  AS A PRECAUTION REPLACED MAIN BATTERY CHARGER AND BOTH MAIN BATTERIES.AS PER AMM 24 31 21 000 802 002 AND 24 31 11 000 802 002.  PERFORMED MAIN BATTERY CHARGER TEST AS PER AMM 24 31 21 710 810 OPS NORMAL.
